MathSciNet Relay Station
MathSciNet bibliographic data
MR289442 (44 #6632) 10.46 (12.00)
Pourchet, Y. Sur la représentation en somme de carrés des polynômes à une indéterminée sur un corps de nombres algébriques. (French) Acta Arith. 19 1971 89–104.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement